# SDR ASAA2020013132034

- Difficulty date: January 31, 2020
- Submitted: February 1, 2020
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 49,725 hours, 14,722 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594512
- Part serial: GRTA9041
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 42,762 hours, 14,257 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OIL CONSUMPTION RATES ARE HIGHER THAN EXPECTED. ACCOMPLISH VISUAL INSPECTION OF OIL LINES AND OIL SYSTEM COMPONENTS FOR EVIDENCE OF OIL LEAKAGE. GROUNDED - YES. FOUND EVIDENCE OF OIL LEAKAGE AT STARTER DRIVE PAD AREA, CLEANED AREA AROUND STARTER AREA ,BAGGED 3EA GEAR BOX DRAIN TUBES, NO FLUID IN BAGS AFTER IDLE LEAK CHECK, ON PART POWER RUN IAW AMM 71-00-00-700-823-F00. AFTER TEST 3B, FOUND STARTER QAD ADAPTER LEAKING, REMOVED AND REPLACED STARTER ASSY 80-11-01/401-F00 DUE TO HIGH TIME. INSTALLED WITH NEW O-RING ON QAD ADAPTER IAW AMM 80-11-02-400-801-F00.   NO LEAKS NOTED.
